# SDR MASA20250930008

- Difficulty date: September 5, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 19,988 hours, 12,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Part time: 19,988 hours, 12,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED BY BLENDING AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW ERJ-175 SRM 53-23-11 AD2, DVI PERFORMED IAW NDTM TASK 51-05-00-214-801-A, NO FINDINGS SURFACE WAS REPROTECTED I.A.W SRM 51-23-04, 51-23-05, 51-23-06, REMAINING THICKNESS 0.050", CORROSION LEVEL 1
